# SDR FDEA201609193312

- Difficulty date: September 19, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 55,903 hours, 21,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 144N2503133
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL AFT PRESSURE BULKHEAD INBD SIDE STIFFENER CRACKED.  FABRICATED STIFFENER AND INSTALLED IAW SRM 51-40-02, DWG NR 144N2503 REV H, DWG PL 144N2503 REV BM.
